| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 69-72


M. Y. Waziri, W. J. Leong, M. A. Hassan, M. Monsi
      An efficient solver for systems of nonlinear equations with singular Jacobian via diagonal updating
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3403-3412.

R. Kumar, S. Devi
      Magnetothermoelastic (type II and III) half- space in contact with vacuum
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3413-3424.

R. Cavoretto, A. De Rossi
      Numerical comparison of different weights in Shepard's interpolants on the sphere
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3425-3435.

K. Karthikeyan
      Efficient algorithm for minimization of non-linear function
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3437-3446.

A. Nagoor Gani, M. Mohammed Jabarulla
      On searching intuitionistic fuzzy shortest path in a network
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3447-3454.

Germina K.A., Shahul Hameed K.
      On signed paths, signed cycles and their energies
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3455-3466.

Dang Quang A, Vu Thai Luan, Dang Quang Long
      Iterative method for solving a fourth order differential equation with nonlinear boundary condition
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3467-3481.

Dongmei Xin, Bicheng Yang
      A basic Hilbert-type inequality and extensions
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3483-3492.

C. Sudhagar, K. Ganesan
      Fuzzy integer linear programming with fuzzy decision variables
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3493-3502.

M. Babanezhad
      Coverage probability of E-estimator for the effect of dichotomous exposure
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3503-3508.

S. Hajighasemi, S. M. Khorasani
      Numerical solution of algebraic fuzzy equations by Adomian method
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3509-3514.

F. Hosseinzadeh Lotfi, A. A. Noora, G. R. Jahanshahloo, M. Reshadi
      A DEA approach to rank all efficient extreme and non extreme DMUs
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3515-3521.

F. Hosseinzadeh Lotfi, S. Moghtaderi
      DEA-based production planning changes in general situation
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3523-3536.

F. R. Roodposhti, F. Hosseinzadeh Lotfi, M. Vaez Ghasemi
      Performance evaluation through data envelopment analysis technique and balanced scorecards approach and its application in bank
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3537-3547.

F. R. Roodposhti, F. Hosseinzadeh Lotfi, M. Vaez Ghasemi
      Acquiring targets in balanced scorecard method by data envelopment analysis technique and its application in commercial banks
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3549-3563.

K.H. Ali Mohammadzadeh, S.H. Yarahmadi, S.J. Tabibi, M.M. Gooya
      Mathematical model of national screening program for congenital hypothyroidism in Iran
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3565-3573.

F. Rezai Balf, M. Saghaei, F. Hosseinzadeh Lotfi
      DEA-discriminant analysis for three groups
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3575-3588.

G. M. Scarpello, D. Ritelli
      Exact solution to a first-fifth power nonlinear unforced oscillator
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3589-3594.

Xueqin Zhao, Fanwei Meng
      New rational formal solutions of the (1+1)-dimensional dispersive long wave equation
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3595-3601.

P. Pandian, D. Anuradha
      A new approach for solving solid transportation problems
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3603-3610.

V. K. Mishra, L. S. Singh
      Deteriorating inventory model with time dependent demand and partial backlogging
      Appl. Math. Sci., Vol. 4, 2010, no. 69-72, 3611-3619.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |